MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MICRO PUNCTURE 5FR STIFF NT/TG E

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MICRO PUNCTURE 5FR STIFF NT/TG E
Model Number DYNJMAST10
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, during an endo avf creation procedure, the guidewire broke off into the patient as the physician was attempting to access the patient's medial brachial vein.When the break was identified, the physician held onto the external part of the broken guidewire and was able to successfully retrieve the piece from the patient.No adverse patient impact occurred and there was no further medical intervention or follow-up care related to the incident.No sample was returned for evaluation.A root cause could not be determined at this time.Due to the reported need for medical intervention to retrieve the broken guidewire piece, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the guidewire component broke.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
MICRO PUNCTURE 5FR STIFF NT/TG E
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12444142
Report Number3004122598-2021-00001
Device Sequence Number3350345
Product Code OEZ
UDI-Device Identifier10888277586222
UDI-Public10888277586222
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJMAST10
Device Catalogue NumberDYNJMAST10
Device Lot Number21DBQ058
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR